# SDR EIAA9694

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1789002
- Condition: Seized
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE OPERATIONAL CHECKS OF THE LEADING EDGE DEVICES, NR 16 RIGHT WING LEADING EDGE FLAP LOCKED UP CAUSING EXTENSIVE DAMAGE TO LEADING EDGE FLAP.  FOUND OUTBOARD ACTUATOR SEIZED, NEXT INBOARD ACTUATOR BINDING, NR 16 TORQUE TUBE SHEARED AND SYSTEM DIODES X111 AND X112 BAD APPLYING BRAKE POWER AT ALL TIMES.  REPLACED PNEUMATIC DRIVE ASSEMBLY, 2 FLAP ROTARY ACTUATOR.  LEADING EDGE FLAP ASSEMBLY, TORQUE DRIVE SHAFT AND 2 DIODES.  (M)
